Endogenous Credit Cycles

Gu, Chao; Mattesini, Fabrizio; Monnet, Cyril; Wright, Randall (2013). Endogenous Credit Cycles. Journal of political economy, 121(5), pp. 940-965. University of Chicago Press 10.1086/673472

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Monnet, Cyril

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0022-3808

Publisher:

University of Chicago Press

Language:

English

Submitter:

Konstantin Büchel

Date Deposited:

05 Feb 2014 16:05

Last Modified:

03 Mar 2017 15:13

Publisher DOI:

10.1086/673472

URI:

https://boris.unibe.ch/id/eprint/40300

Actions (login required)

Edit item Edit item
Provide Feedback